# SDR DALA1203933118

- Difficulty date: January 22, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4505374001CC9
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR PANEL 262EF DAMAGED 4"X 3.5".  PANEL 262EF WAS FABRICATED ON TRAVELER T12/911497 IAW DRAWING 3D25-40640.  STRINGER 490428 BFM
